MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown.
 
Event or Problem Description
It was reported that two days following hip surgery the patient could not feel stimulation and the remote could not communicate with the ipg.The physician suspects electrocautery was used during the hip surgery.The patient underwent a revision procedure to replace the ipg and therapy was restored.
 
Additional Manufacturer Narrative
The returned precision ipg was analyzed, passed all tests performed, and exhibited normal device characteristics.The physician suspected the reported loss of stimulation was due to electrocautery used in a non-device related surgery; however, device analysis revealed the ipg to be in hibernation mode, able to be fully charged, and working properly.
 
Event or Problem Description
It was reported that two days following hip surgery the patient could not feel stimulation and the remote could not communicate with the ipg.The physician suspected electrocautery was used during the hip surgery, but was not able to confirm.The patient underwent a revision procedure to replace the ipg and therapy was restored.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key11312117
Report Number3006630150-2021-00416
Device Sequence Number883749
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/22/2020
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number21606592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;